# SDR RAIA950212

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: MS346L1210S
- Condition: Moisture
- Location: Cabin
- Part time: 13,872 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - AFT HALF OF THE FLOOR EMERGENCY ESCAPE PATH LIGHTING INOP.  MAINTENANCE CLEANED CANNON PLUG ON POWER SUPPLY.  SYSTEM CHECK GOOD.  (X)
